# SDR AALA971880

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 448
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 21R TOP FLANGE DENTED STA 448 -.  DOUBLER INSTALLED OVER MINOR DENT INSIDE FUSELAGE IN STR 21R STA 448 PER SRM 53-10-3, FIG 1, PAGE 4B.  TST:  55,509 HOURS.  CYCLES, 33,962.  (X)
